IMPLIED VOLATILITY AND THE RISK-RETURN RELATION: A NOTE
Article first published online: 28 MAR 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal of Finance & Economics
Volume 18, Issue 2, pages 159–164, March 2013
How to Cite
Kanas, A. (2013), IMPLIED VOLATILITY AND THE RISK-RETURN RELATION: A NOTE. Int. J. Fin. Econ., 18: 159–164. doi: 10.1002/ijfe.449
- Issue published online: 18 APR 2013
- Article first published online: 28 MAR 2012
- Manuscript Accepted: 18 APR 2011
- Manuscript Received: 28 SEP 2010
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!